Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have dry eye irritation. Noticed loose membrane in eye. Will it be cured on its own?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
I had some dry eye irritation in the left eye tonight and rubbed it a bit before stopping myself. I noticed when I looked in the mirror that the membrane between the iris and the left corner of the left eye appears loose over the white part of the eye. It does not hurt am wondering if it will subside when the irritation subsides and should I use eye drops to lubricate. I have health eyes otherwise which were last checked in December '12. I wear glasses for near sightnesses, no contacts.
Posted Sat, 9 Mar 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 32 minutes later
Thanks for sending your query to us.
This is very normal.There is a loose membrane there ,it just that you do not appreciate it.Due to some irritation you rubbed it,which leads to it's hyperemia leading to you appreciating it's presence.
Do continue your dry eye treatment the way you do.
Please do get back to me in case of any further query in this regard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor